# SDR AU000366

- Difficulty date: April 12, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Gulstm 500S
- Engine: Lyc IO540E1B5
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Fitting
- Part number: ED12526
- Condition: Cracked
- Location: Main Landing Gea
- Part time: 24,966 cycles
- Component: Main Landing Gea, Gulstm, 710015
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR ACTUATOR ATTACHMENT CLEVIS FITTING CRACKED.
